# SDR CA980317039

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 7110033
- Condition: Dirty
- Location: Out Flow
- Part time: 35,906 hours
- Component: Hamstd, 7110033
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT TAKEOFF, PRESSURIZATION SYSTEM AUTO FAIL LIGHT CAME ON.  THROUGH 5,000 FEET, RESET SYSTEM AND OPERATED NORMALLY FOR REST OF FLIGHT.  OUTFLOW VALVE REPLACED.
